# SDR DALA2016042703352

- Difficulty date: April 26, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURES ON UPPER SURFACE OF RT WING OTBD FLAP MIDGUIDE VANE AT BS XV2=221 AND XV2=224.5.  RT WING OTBD FLAP MID GUIDE VANE AT BS XY2=221 TO XV2=224.5 WAS REPAIRED IAW SRM 57-03D, PAR 2.
